• question-icon

    Suggest remedies to heavy flow in a 42 year old woman

default
Posted on Mon, 30 May 2016 in Women's Health
Question: REQUEST - SEASONED, MATURE, PROFESSIONAL PRACTITIONER PLEASE RESPOND. PLEASE READ ENTIRE HISTORY AND RESPOND AT LENGTH scientifically and technically.
General History: 42 years old single never married well educated lady. Generally cool, healthy & happy. Since beginning menses lasted 2-3 days, low flow (then what most people have) with no cramps, no significant issues. Only once years back heavier flow arose when there was excess intake cashew nuts. General discomfort with intake of fenugreek & sesame seeds observed
Current problem: This month all of a sudden menses delayed by 20 days and then when it came prolonging for more than 12 days. Initial 4-5 days low flow, 3-4 days normal flow. On hindsight last 1 month following changes have occurred in food intake -
1)     Last month Excess peanuts
2)     Last month Shelcal OS 250 for 15 consecutive days
3)     Last month 2-3 Times drank Fenugreek, ajma & turmeric water
4)     Since last 2-3 weeks Soyabean flour in chapatti
5)     Last 10 days Papaya 4-5 times
6)     Since on vacation in small town for last 3 weeks so water is boiled RO water & dairy is from farm.
Tried few home remedies TO STOP THE FLOW in last 3 days like Ashokarishta, cinnamon, tulsi, turmeric to stop flow but flow has increased instead of stopping with small clots.
Please advise
1) What has gone wrong on the hormonal side, what food intake was wrong
2) Please clarify how each of the listed intakes like Shelcal, Peanuts, Turmeric, Cinnamon, Tulsi may have impact hormonal imbalance
3) How to stop flow quickly using home remedy, naturopathy or Ayurveda
Thanks


doctor
Answered by Dr. Purushottam Neurgaonkar 7 hours later
Brief Answer:
STAMBHAK, hemostatic medicines

Detailed Answer:
Hi, Dr Purushottam Neurgaonkar here. I welcome you to HCM VIRTUAL CLINIC. I have gone through your question, and I think I have understood your concern . I will suggest you the best possible treatment options.

1. Thanks for detail history.

2. All doctors on health care magic platform are appointed and allowed to answer premium question, only after they have the qualities mentioned by you. So first of all do not worry.

3. Please stop those food ingradients which you feel are causing trouble to you.

4 . Individual ingredients mentioned in second question can not be related definitely yo cause hormone alteration.

5 . Besides hormonal changes there are many other reasons for bleeding. .

For the time being You can use Ayurved medicines if available nearby , they are called as STAMBHAK group of medicines. If medical store facilities are available then I will suggest you to take hemostatic medicines.

Once situation is all right , please get USG done. and consult a gynecologist of your choice whom you trust and who meets all your selection criteria. .

I hope this answer helps you.
Thanks
Dr Purushottam Neurgaonkar.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Purushottam Neurgaonkar 3 hours later
what is stambhak group of medicines?

which medicine are u suggesting when u say hemostatic? what does it mean?

yes - medical stores are present in the area I am in.

I just wanted to consult OBGYN only when I am in my home metro area
doctor
Answered by Dr. Purushottam Neurgaonkar 5 hours later
Brief Answer:
traditional Ayurvedic medicines and Tablets of Combinations of 2 medicines

Detailed Answer:
hi
thanks for accepting the answer and reverting back.

Stambhak medicines are Ayurvedic medicines that help to reduce uterine bleeding.
Tablet STYPLON is is a commonly used Ayurvedic preparation, by Himalaya drugs.

Secondly, Hemostatic medicines are those with property of sealing bleeding blood capillaries, and promote reduction of blood loss. Usually they are tablets of combination of Tranexamic acid and Mefenemic acid , or Combinations of Tranexamic acid and Ethamsylate.
These medicines are to be taken to reduce the bleeding only. They are not therapeutic medicines for the underlying cause , the underlying cause needs to be treated after thorough investigation and by taking expert opinion.

I hope this answer helps you.
Thanks
Dr Purushottam S neurgaonkar
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Purushottam Neurgaonkar

OBGYN

Practicing since :1992

Answered : 2203 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Shelcal

doctor1 MD

i am 20 weeks pregnant.i am taking folinext gold and orofer xt tablets after breakfast and shelcal hd calcium tablet after lunch.my home town...

doctor1 MD

i am 20 weeks pregnant now.taking folinext gold n orofer xt after breakfast. shelcal calcium tablet after lunch.following 18th week i have been...

doctor1 MD

Hi , I am vit D deficiency. current level is 13. I am having back pain .please suggest.

doctor1 MD

My father (76 years old) is suffering from Head rush symptoms for last few months. He is diabetic and is a Cardiac patient. He already has two...

doctor1 MD

hi m 22 yrs old m experiencing knee pain day by day my nails are too weak appears lik a sheet of paper is it due to calcium deficiency?? sud i go...

Get personalised answers from verified doctor in minutes across 80+ specialties

180 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Purushottam Neurgaonkar
  • Q - What does my follicular study report indicate?

  • Q - What is the ideal time frame for taking emergency contraceptive pills?

  • Q - Is Meprate safe while planning for pregnancy?

  • Q - What causes throbbing abdominal pain after tampon insertion?

  • Q - Can Levonelle cause nausea, dizziness and abdominal pain?

  • Q - What is the possible weight of a 9 cm ovarian tumour?

  • Q - What does this thyroid test report indicate?

  • Q - What is Lupride injection prescribed for?

  • Q - What causes vaginal bleeding during ovulation?

  • Q - Suggest treatment for abdominal pain and irregular menstruation

backtotop2